Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 68, Number 228

All articles in this issue are freely accessible.

Canonical construction of finite elements
R. Hiptmair.
Math. Comp. 68 (1999), 1325-1346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665954
A comparison of a posteriori error estimators for mixed finite element discretizations by Raviart-Thomas elements
Barbara I. Wohlmuth and Ronald H. W. Hoppe.
Math. Comp. 68 (1999), 1347-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651760
Explicit error bounds in a conforming finite element method
Philippe Destuynder and Brigitte Métivet.
Math. Comp. 68 (1999), 1379-1396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648383
Optimal convergence for the finite element method in Campanato spaces
Georg Dolzmann.
Math. Comp. 68 (1999), 1397-1427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677478
A monotone finite element scheme for convection-diffusion equations
Jinchao Xu and Ludmil Zikatanov.
Math. Comp. 68 (1999), 1429-1446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654022
Approximation of the vibration modes of a plate by Reissner-Mindlin equations
R. G. Durán, L. Hervella-Nieto, E. Liberman, L. Hervella-Nieto and J. Solomin.
Math. Comp. 68 (1999), 1447-1463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648387
Almost optimal convergence of the point vortex method for vortex sheets using numerical filtering
Russel E. Caflisch, Thomas Y. Hou and John Lowengrub.
Math. Comp. 68 (1999), 1465-1496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651744
Spectral element discretization of the Maxwell equations
F. Ben Belgacem and C. Bernardi.
Math. Comp. 68 (1999), 1497-1520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648355
Meshless Galerkin methods using radial basis functions
Holger Wendland.
Math. Comp. 68 (1999), 1521-1531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648419
Composite wavelet bases for operator equations
Wolfgang Dahmen and Reinhold Schneider.
Math. Comp. 68 (1999), 1533-1567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648379
A construction of interpolating wavelets on invariant sets
Zhongying Chen, Charles A. Micchelli and Yuesheng Xu.
Math. Comp. 68 (1999), 1569-1587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651746
Iterative solution of two matrix equations
Chun-Hua Guo and Peter Lancaster.
Math. Comp. 68 (1999), 1589-1603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651757
Convergence behaviour of inexact Newton methods
Benedetta Morini.
Math. Comp. 68 (1999), 1605-1613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653970
Tau method approximation of a generalized Epstein-Hubbell elliptic-type integral
H. G. Khajah.
Math. Comp. 68 (1999), 1615-1621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651763
Values of the Legendre chi and Hurwitz zeta functions at rational arguments
Djurdje Cvijovic and Jacek Klinowski.
Math. Comp. 68 (1999), 1623-1630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648375
An atlas of regular thin geometries for small groups
Dimitri Leemans.
Math. Comp. 68 (1999), 1631-1647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654025
On the Sato-Tate conjecture for QM-curves of genus two
Ki-ichiro Hashimoto and Hiroshi Tsunogai.
Math. Comp. 68 (1999), 1649-1662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627797
Proving that a genus 2 curve has complex multiplication
Paul van Wamelen.
Math. Comp. 68 (1999), 1663-1677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648415
Reduction of elliptic curves over certain real quadratic number fields
Masanari Kida.
Math. Comp. 68 (1999), 1679-1685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654021
Determining the small solutions to $S$-unit equations
N. P. Smart.
Math. Comp. 68 (1999), 1687-1699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653990
Tables of octic fields with a quartic subfield
H. Cohen, F. Diaz y Diaz and M. Olivier.
Math. Comp. 68 (1999), 1701-1716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642813
Relative class number of imaginary Abelian fields of prime conductor below 10000
M. A. Shokrollahi.
Math. Comp. 68 (1999), 1717-1728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653986
Speeding Fermat’s factoring method
James McKee.
Math. Comp. 68 (1999), 1729-1737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653962
Prime clusters and Cunningham chains
Tony Forbes.
Math. Comp. 68 (1999), 1739-1747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651752
The second largest prime divisor of an odd perfect number exceeds ten thousand
Douglas E. Iannucci.
Math. Comp. 68 (1999), 1749-1760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651761